# SDR SWAA2025071791658

- Difficulty date: July 16, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N8631A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42385
- Aircraft time: 37,720 hours, 18,271 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON POST DOCK WALK AROUND FOUND LOWER SURFACE OF RIGHT WING OUTBOARD AFT FLAP HAS EVIDENCE OF DELAMINATION MEASURING 10 BY 16 AT INBOARD AFT CORNER.  REMOVED RH WING; OTBD FLAP IAW AMM 27-51-22.  REMOVED AND REPLACED RIGHT WING OUTBOARD AFT FLAP IAW AMM 27-51-22.
